# SDR VTZA98363

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41043
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Unit
- Part number: 87770
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6353 - IAD-TYS - DURING TAKEOFF, AIRCRAFT MADE A UNSCHEDULED LANDING DUE TO GEAR HANDLE WOULD NOT MOVE ON RETRACTION.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED GEAR HANDLE CONTROL UNIT AND PERFORMED GEAR SWING.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
